There are many medicines that can harm the liver, especially if taken in high doses or for prolonged periods of time. Some of the most common medications that can cause liver damage include:
#1. Acetaminophen (Tylenol): This is a widely used pain reliever and fever reducer that can cause liver damage if taken in excessive amounts.
#2. Nonsteroidal anti-inflammatory drugs (NSAIDs): These include aspirin, ibuprofen (Advil, Motrin), and naproxen (Aleve) and can cause liver damage if taken in high doses or for a long time.
#3. Statins: These medications are used to lower cholesterol levels and can cause liver damage in some people.
#4. Antibiotics: Some antibiotics, such as tetracycline and erythromycin, can cause liver damage in rare cases.
#5. Antidepressants: Certain types of antidepressants, such as tricyclic antidepressants, can cause liver damage in some people.
#6. Antifungal medications: Some antifungal medications, such as ketoconazole and itraconazole, can cause liver damage in rare cases.
#7. Herbal supplements: Certain herbal supplements, such as kava and comfrey, have been associated with liver damage.
It’s important to note that not everyone who takes these medications will experience liver damage, and the risk of liver damage may depend on factors such as the dose, duration of use, and individual susceptibility. It’s important to talk to your doctor or pharmacist about any concerns you may have about the safety of your medications.
And in this vein, we recommend you to get NUVOLIN
A very potent antioxidant.